# SDR SWAA040829

- Difficulty date: March 18, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,946 hours, 75,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND WEB AT BS 178, RBL 5.7, WL 188 TO WL 196, CRACKED.  REMOVED AND REPLACED DAMAGED SECTION OF WEB PER SRM.
